# SDR SIMA20121219002

- Difficulty date: December 19, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 25,649 hours, 22,517 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2723 THE CREW REPORTED THE COCKPIT FLASHLIGHT CRADLE BEHIND THE CAPTAINS SEAT WAS BROKEN.  IT WOULD NOT HOLD THE FLASHLIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE COCKPIT FLASHLIGHT CRADLE BEHIND THE PILOT SEAT IAW EMB 140 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
